It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 ... 6 7 8 9 10 11 12 13 14 15 16 ... 50Showing 201 - 220 of 1000 for bleeding. (0.068 seconds)


... After I had my daughter in July 07', I got this IUD in September of 07'. My periods would last up to 8 days straight, and the bleeding was heavy. ... (1 replies)
... That's the problem. Since you started it at the wrong time in your cycle, you're having messed up bleeding. It's going to take a while for your body to readjust to the sudden hormonal surge when you started taking it, which could take some time. I don't know how long it will take, some women only need 1 cycle to get back on track, some need more. It just depends on how... (1 replies)
... arted the pill before my period instead of the sunday after because I was going on vacation that week. My periods are usually only 4 days. For 7 days I have been bleeding very heavily and cramping so bad I had to miss a day of work. Is this normal? ... (1 replies)

... discharge from delivery had stopped. 2 weeks later I started bleeding heavily, passing very large clots at times. They did an ultrasound on me and found nothing. ... (1 replies)
... Novum 777, Triphasil, Yasmin. I started taking Yaz 9 months ago and had continuous breakthrough bleeding for about 6 months. ... (0 replies)
... I just started taking Kariva. I am now on the second week of pills. I just happened to be going on vacation the week my period was due, so my doctor said I could immediately start taking the pills instead of waiting until my period started. Everything has been fine until today, I am now almost finished with my 2nd week of pills and noticed today my stomach was cramping a bit.... (0 replies)
Bleeding on yaz
Feb 21, 2010
... Did you stop bleeding? I have just startred taking Yaz a week ago to level out my hormones and make my cycles reg. and have been having breakthough bleeding for 4 days now Thanks (6 replies)
... months. In the mean time they also did an ultrasound and ran some blood tests, every thing came back normal. Then I started bleeding again 2 weeks before my most recent shot. I hoped my shot would stop it again but it didn't. ... (5 replies)
... how long should I go on bleeding with Depo until someone helps me (5 replies)
... Omg, don't freak out! Loestrin 24fe is the lowest dose bcp available. For some women they get no period at all it. For others they get breakthrough bleeding BECAUSE the hormone level is too low to maintain the proper balance between active and placebo weeks. ... (15 replies)
... this breakthough bleeding is new to me. ... (15 replies)
... The last 4 months have been different. I have started to have breakthrough bleeding about 2 weeks into a fresh pack of pills. At first it is bright red streaks and was on and off until my actual period. ... (0 replies)
... Unfortunately, Seasonale causes breakthrough bleeding for a lot of women based on the way you take it with no breaks for 3 months. For some women, their body won't tolerate that and breakthrough bleeding occurs. ... (2 replies)
... k left according to my regimine with seasonale before I hit placebo pills so I shouldn't be bleeding. I heard a higher dose of estrogen is best for breakthrough bleeding but I don't know anymore and honestly so depressed and tired of this never ending battle. ... (2 replies)
... I have been on birth control ( Tri Cyclin Lo) for three months. Then I stopped taking it for a month and just this month i started back up again on using birth control. The week before i was supposed to get my period i started having brown spotting, then light bleeding, now its almost a week later and its like a really light period. But I have been having horrible cramping to... (1 replies)
... Hi everyone, I would REALLY appreciate some input on this as I am a bit concerned.. I've been on the patch (Ortho Evra) for almost a year, now. I started using the patch in February. My patch change day is Tuesday, and I have never forgot to change my patch. The only thing I HAVEN'T been consistent about is what specific time during the day I apply a new patch. Generally, I... (0 replies)
Bleeding....
Nov 24, 2009
... worry. I think you should get on a different pill. The problem with the pill you're on is that it's one of the lowest dose pills on the market. The breakthrough bleeding is a result of the fact that the hormone level in that pill is too low for you. ... (1 replies)
Bleeding....
Nov 23, 2009
... I'm on Loestrin Fe 24, & have been for six months now. I keep have 'breakthough' bleeding for the last three months & it goes all month long til I finish my pack of pills & start the new pack. It's effecting my lovelife & everyday life. The doctor's tell me I'm fine, but I'm beyond worried. Why is this happening & what can I do? (1 replies)
... I started taking yaz about 11months ago on doctor's prescription to reduce bad menstrual pains. For the first few months, my periods were lighter and the pain was less severe but with each passing month i get breakthrough bleeding from a bout a week into my period and its just as heavy as my regular periods (which are getting heavier monthly) and just as painful too. What... (0 replies)
... agreed! i do think asking a doctor's advice is extremely important and i do not advocate taking any medication unnecessarily or for extended time without consulting a professional. ibuprofen certainly has negative side-effects if used excessively or over the long-term and shouldn't be treated casually. i have no intention of continuing to use ibuprofen for an extended period... (15 replies)




Pages: 1 ... 6 7 8 9 10 11 12 13 14 15 16 ... 50

All times are GMT -7. The time now is 06:17 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!